Evidence map›Paper›PMID 41623832›Full record

ArticleBioinformation2025

Prevalence and risk factors for drug-induced cutaneous reactions among hospitalised patients: A retrospective study.

Vineet Kumar Sahu, Supriya Shakya, Anshuli Trivedi, Durgesh Sonare

Abstract read
In one paragraph

Article in Bioinformation, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors.

Vineet Kumar SahuDepartment of Dermatology, Venereology & Leprosy, People's College of Medical Sciences & Research Centre, Bhopal, Madhya Pradesh, India.
Supriya ShakyaDepartment of Dermatology, Venereology and Leprosy, NSC GMC, Khandwa, Madhya Pradesh, India.
Anshuli TrivediDepartment of Community Medicine, Gandhi Medical College, Bhopal, Madhya Pradesh, India.
Durgesh SonareDepartment of Dermatology Venereology and Leprosy, NSC GMC, Khandwa, Madhya Pradesh, India.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

One of the most frequent adverse medication events seen in hospitalized patients is drug-induced cutaneous response (DICR). Hence, 143 inpatients that experienced dermatological symptoms as a result of pharmaceutical treatment were assessed in this retrospective investigation. Maculopapular rashes were the most common appearance and the two main medication classes implicated were antibiotics and anticonvulsants. There were notable correlations seen with advanced age, polypharmacy and a history of medication allergies. Early detection of high-risk profiles can improve patient safety and pharmacovigilance.

Indexed as

adverse drug reactionsdermatological toxicityhospitalized patientshypersensitivitymedication-induced cutaneous reactionspolypharmacyRetrospective studiesrisk factors

Identifiers

PMID41623832
PMCPMC12859359

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.